<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.1080/09720529.2019.1694739</article-id>
      <title-group>
        <article-title>On the partition dimension of directed circulant graphs</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author">
          <name>
            <surname>Maritz</surname>
            <given-names>Elizabeth C. M.</given-names>
          </name>
          <aff>Department of Mathematics and Applied Mathematics, Bloemfontein 9300, University of the Free State, P. O. Box 339, South Africa</aff>
        </contrib>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Vetrík</surname>
            <given-names>Tomáš</given-names>
          </name>
          <aff>Department of Mathematics and Applied Mathematics, Bloemfontein 9300, University of the Free State, P. O. Box 339, South Africa</aff>
        </contrib>
      </contrib-group>
      <volume>26</volume>
      <issue>1</issue>
      <fpage>1</fpage>
      <lpage>10</lpage>
      <pub-date date-type="pub">
        <day>04</day>
        <month>02</month>
        <year>2021</year>
      </pub-date>
      <abstract>
        <p>The directed circulant graph Cn(1, 2, … , t) consists of the vertices v0 , v1 , … , vn-1 and edges directed from vi to vi+j for every i = 0, 1, … , n – 1, and j = 1, 2, … , t, where 1 ≤ t ≤ n – 1, the indices are taken modulo n. We present lower and upper bounds on the partition dimension of very general graphs Cn(1, 2, … , t). Our bounds yield exact values of the partition dimension of the graphs Cn(1, 2, … , t) for t = 2, 3, 4 and n ≥ 10.</p>
      </abstract>
      <kwd-group>
        <kwd>Circulant graph</kwd>
        <kwd>Partition dimension</kwd>
        <kwd>Extremal graph theory</kwd>
        <kwd>Distance</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
